Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 412318, 7 pages
http://dx.doi.org/10.1155/2015/412318
Research Article

Strong Convergence for the Split Common Fixed-Point Problem for Total Quasi-Asymptotically Nonexpansive Mappings in Hilbert Space

1Department of Mathematics, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics and Institute for Mathematics Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 27 May 2014; Accepted 16 September 2014

Academic Editor: Salvador Romaguera

Copyright © 2015 Lawan Bulama Mohammed and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. R. Wang, S.-S. Chang, L. Wang, and Y.-H. Zhao, “Split feasibility problems for total quasi-asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2012, article 151, 2012. View at Publisher · View at Google Scholar
  3. H. Stark, Ed., Image Recorvery Theorem and Application, Academic Press, Orlando, Fla, USA, 1987. View at MathSciNet
  4. P. L. Combettes, “The convex feasibility problem in image recovery,” in Advances in Imaging and Electron Physics, P. Hawkes, Ed., vol. 95, pp. 155–270, Academic Press, New York, NY, USA, 1996. View at Google Scholar
  5. H. H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367–426, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2-4, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Censor and A. Segal, “The split common fixed point problem for directed operators,” Journal of Convex Analysis, vol. 16, no. 2, pp. 587–600, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Moudafi, “A note on the split common fixed-point problem for quasi-nonexpansive operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4083–4087, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. B. Mohammed, “A note on the split common fixed-point problem for strongly quasinonexpansive operator in Hilbert space,” International Journal of Innovative Research and Studies, vol. 2, no. 8, pp. 424–434, 2013. View at Google Scholar
  11. L. B. Mohammed, “Strong convergence of an algorithm about quasi-nonexpansive mappings for the split common fixed-pint problem in Hilbert space,” International Journal of Innovative Research and Studies, vol. 2, no. 8, pp. 298–306, 2013. View at Google Scholar
  12. R. Kraikaew and S. Saejung, “On split common fixed point problems,” Journal of Mathematical Analysis and Applications, vol. 415, no. 2, pp. 513–524, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at MathSciNet